# SDR DALA12009573271

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Utility Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY -Y1292 FLOOR SUPPORT BETWEEN FR 69 AND 69 IS CORRODED AROUND FASTENERS.  REMOVED CORROSION IAW SRM 51-74-00. ORIG MAT .157" DAMAGE DIM L=1.9" W=0.7" D=.051"  FOUND TO BE OUT OF LIMITS IAW TRM53-41-15, FIG 1. REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
